Using Warfarin and Aspirin for AF rhythm. Switched to Dabigatran. Interaction with aspirin?
hi my father is 63yr old . he was using warfarin and aspirin80 bacause of his AF rythm of heart . we found that there is a new cap instead of warfarin named DABIGATRAN and it dosent need to check PT-INR. then we switched to it for about 10 days (2 cap 75ml daily to change into 2 cap 150ml soon). he dosent have kidny problem but i recently got that we should test CrCl before starting it and if it was more than 30ml/min then 2 cap of 150ml is ok. i dont know what to do now? is the CrCl test valid now? and at last i heard dabigatran has interaction with aspirin. should i discount it?
thanks for your query
Talk to your doctor before using dabigatran together with aspirin. Combining these medications can increase the risk of bleeding complications. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Call your doctor promptly if you experience any unusual bleeding or bruising, swelling, vomiting, blood in your urine or stools, headache, dizziness, or weakness during treatment with these medications.
dose modification reqd in renal impairment patients--
For patients with creatinine clearance (CrCl) >30 mL/min, the recommended dose is 150 mg taken orally, twice daily, with or without food. For patients with CrCl 15-30 mL/min, the recommended dose is 75 mg twice daily
I find this answer helpful
2 Doctors agree with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]